# SDR AALA20090624TUL13

- Difficulty date: February 10, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N370AA
- Make and model: Boeing 767323
- Aircraft serial: 25197
- Aircraft time: 72,151 hours, 11,279 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - AFT CARGO DOOR CUTOUT LOWER MAIN SILL INNER CHORD HAS CORROSION.  AREA OF DISCREPANCY IS 3.5 INCHES BY 2.3 INCHES WITH A DEPTH OF .021 INCH.  HIGH FREQUENCY EDDY CURRENT INSPECTION ACCOMPLISHED IN AFFECTED FASTENERS WITH NO CRACKS NOTED.  BLENDED CORROSION AND REPAIRED IN ACCORDANCE WITH MRB 767-3382.
